# SDR SWIA2021081960392

- Difficulty date: June 29, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME APPROXIMATE STGR 26R CORRODED OUT OF LIMITS      (C-CHECK RO 8/18/2021)    INSTALLED NEW FS364 FRAME FROM STRG24L (THE REPAIR) TO STRG20R (THE OEM SPLICE) REF. CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER REO 670-53-21-687 REV. -A DATED 2016/06/06 AND DRAWING SH670-32050 REV. J. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
